# SDR UHLA2014101700695

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 21,132 hours, 13,194 cycles
- Engine: Ge CF348E5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT AROUND 4000 FT, NR 1 BLEED OVERPRESSURE ILLUMINATED ON ECAS.  RAN QRH, BLEED 1 VALVE HAS AN AMBER CROSS. DIVERTED, NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. AFTER TOUCHDOWN, BLEED 1 FAIL.  R & R NR 1 ENGINE HIGH STAGE BLEED VALVE IAW AMM 36-11-01. OPS CHECK GOOD. PERFORMED ENGINE GROUND RUN UP REF 71-00-00, NO MESSAGES PRESENT.
